Eczema

ECZEMA & TOPICAL STEROID ADDICTION & WITHDRAWAL.

  IMG_6114

Something you are not told about when going to the doctors with your skin issues or your little ones.

-For our son & some people steroids are not the answer.-

If you find that your eczema just won’t give up, it goes away with steroids but when you stop using them, comes back in full force & a lot of the time even worse than before & in new locations on your body. You too may be addicted to topical steroids.

We were constantly researching how to help our sons eczema and we found a website called itsan, (red skin syndrome support)

What is red skin syndrome?

Red Skin Syndrome, also known as Topical Steroid Addiction and Withdrawal, is a debilitating condition that can arise from the use of topical steroid creams to treat a skin problem such as eczema.

http://www.itsan.org

All the stories from others on itsan, children & adults sounded so similar to ours & we knew we had to stop steroids. So we did & so the withdrawals began.

It was a year from hell but I am so glad we decided to stop steroids & help our boy. He is completely healed and we have found his eczema triggers. 

If you know anyone suffering please share our story so we can try & help in anyway.

Check out our other blog posts to see our story 🙂

You are not alone.

Ali xx

Please note this is just our story & what has worked for us. Please seek medical advise before stopping any medication and changing diet.

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s